Summary

J Infect Chemother. 2014 Apr;20(4):285-7. doi: 10.1016/j.jiac.2014.01.004. Epub 2014 Feb 5.

Skin rash induced by ritonavir-boosted darunavir is common, but generally tolerable in an observational setting.

Abstract:

Ritonavir-boosted darunavir (DRV/r) is a protease inhibitor widely used in the treatment of HIV-1 infection. However, skin rash is a well-known adverse event of DRV, and limited data are available from observational settings. This observational study examined the characteristics of DRV-induced skin rash in treatment-naïve patients who commenced once-daily DRV/r-containing antiretroviral therapy (ART). Of the 292 study patients, DRV rashes developed in 31 (11%) patients with a median latency of 10 days (developing from 7 to 14 days in 93%) from initiation of ART. DRV skin rash was generally mild, as only one patient (3%) had grade 3 rash whereas 24 (77%) patients had grade 2 and 6 (19%) patients had grade 1. Only two patients (7%) discontinued DRV/r due to skin rash, and the other continued DRV/r and their rashes disappeared completely without any complications. Interestingly, DRV rash occurred more frequently to patients with less advanced HIV-1 infection than those with advanced infection. The incidence of DRV rash was not significantly different between patients with and without history of sulfonamide allergy (p = 0.201). Furthermore, when we exclude patients without history of sulfonamide use and only examine patients with sulfonamide use (n = 145), the result was similar (p = 0.548). In conclusion, DRV rashes were frequently observed but the prognosis was benign. Most patients tolerated DRV rashes with use of oral steroid or antihistamine without discontinuation of DRV. To date, there is no clear clinical evidence to suggest that DRV should be avoided in patients with history of sulfonamide allergy.

日本語要旨:

darunavirによる皮疹は比較的よくみられるが、多くの場合、そのまま投与続行可能であることを報告した。

PMID:  24507978

前ページへ戻る

PAGE TOP